# SDR SWIA200820637

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 35,696 hours, 46,787 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5783 - FO`S DV WINDOW HAS A CRACK INSIDE AT THE LOWER FORWARD CORNER.  REPLACED FO DV WINDOW.
